User Tag List

Likes Likes:  0
Page 5 of 7 FirstFirst ... 34567 LastLast
Results 41 to 50 of 63

Thread: Rituxan Question

  1. #41
    Join Date
    Dec 2010
    Posts
    294
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Misskay, my doc has had 13 patients do rituximab treatment. She said all but one experienced no side effects, other than feeling a bit "off" the next day.

  2. #42
    Join Date
    Jan 2011
    Location
    Calgary, Canada
    Posts
    113
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Hi misskay,

    Hang in there until your infusion, I remember being extremeley sick before I had the Rituxan the first time and then it just seemed like every day I got better and better. I don't remember any side affects the first time because I was so sick from the Wegs, but now I'm going today for my second time and second and final infusion. After the first one two weeks ago, I just felt off, I had it on a Thursday and was in bed until the Monday when I felt normal getting up on my feet. Prior to that I stayed in bed because every time I got up, I felt like I'd just ran a marathon - the legs were dead weight but the main thing for me was that I wasn't throwing up and I wasn't in pain! I was back to work on Wednesday and now I'm off again today. So all in all, it's been a piece of cake for me compare to the chemo and remember because this is a biologic drug, you shouldn't lose any of your hair because the drug only targets the B cells and leaves the rest of your immune system and all fastest growing cells alone.

    Best of luck, I hope you feel the relief from all the stuff you're going through right now, but be patient and take good care of yourself.

    Gurinder

  3. #43
    Join Date
    Dec 2009
    Posts
    752
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Good luck with the Rituxan. I did not have any side effects what so ever!

  4. #44
    Join Date
    Jul 2010
    Location
    East Tennessee
    Posts
    169
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Saw the Pulmy today, and it's def Wegs flaring. He upped the Bactrim to every day again, and wanted to up the Pred too, but I'm at 15mg now and don't want to go any higher if I can help it. I promised to up it if anything worsened. I see Rhumey Tuesday... and then first Rtx Infusion on Thursday...
    Also gave me 2 more Rx for the Thrush I can't seem to shake...

  5. #45
    Join Date
    Nov 2008
    Location
    Maryland, USA
    Posts
    10,836
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    How much pred did he want you to take and for how long?

  6. #46
    Join Date
    Jul 2010
    Location
    East Tennessee
    Posts
    169
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    He wanted to up it to 40mg. Then we'd have to gradually taper again. I promised to up it by 5mg at a time if things got worse. I HATE HATE HATE Pred and I won't up it if I can avoid it. Maybe I won't be able to stay at 15... but I'm gonna try. If Rhumy agrees with Pulmy (they were going to talk this afternoon), then I'll go with majority vote

  7. #47
    Join Date
    Jul 2010
    Location
    see map location
    Posts
    4,159
    Post Thanks / Like
    Mentioned
    7 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by misskay View Post
    He wanted to up it to 40mg. Then we'd have to gradually taper again. I promised to up it by 5mg at a time if things got worse. I HATE HATE HATE Pred and I won't up it if I can avoid it. Maybe I won't be able to stay at 15... but I'm gonna try. If Rhumy agrees with Pulmy (they were going to talk this afternoon), then I'll go with majority vote
    I guess I would not worry about such an increase. Last time I was in hospital for a few days they gave me 60 MG of solu-medrol a day which equates to about 100 of prednisone. They discharged me on 60 mg of prednisone but had me decrease it rapidly and in a week I was back at my usual 10 mg a day with out any problems.

  8. #48
    Join Date
    Apr 2010
    Location
    Dallas, TX
    Posts
    409
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by misskay View Post
    ... and then first Rtx Infusion on Thursday...
    Also gave me 2 more Rx for the Thrush I can't seem to shake...
    Hola Misskay,

    Sorry for the flare, but hurray for the Rtx infusion...I certainly hope it helps tons!! It has been just the ticket for my daughter.

    Regarding the "Thrush" you can't seem to shake...that is my area of expertise, so feel free to elaborate, either here or send me a private message. Many years in oral medicine/dentistry. I hate the idea of you being on two additional meds if we can come to the bottom of the causitive factors involved. Small matter in the long run, but lets see what's up.

    Palmyra

  9. #49
    Join Date
    Jul 2010
    Location
    East Tennessee
    Posts
    169
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    palmyra, the thrush has been on on-going problem. At first I figured it was the inhalers as these are the usual culprits for me... so stopped using all of them. Still keep the thrush. Have been using Nystatin 4x daily for months and I still have it. Pulmy gave me an rx for some pills yesterday but I can't remember the name of them as I haven't picked them up from the pharmacy yet... will let you know what it is as soon as I have the name.
    The thrush is generally the back of the throat and back of tongue. It doesn't bother me physically at all, don't even know it's there unless I or the docs look.
    I wonder if it's because my sinuses are so stuffed all the time that I breath through my mouth when sleeping, drying everything out and allowing the bacteria to flourish? None of the nasal sprays, etc have done anything for me, at sometimes seem to actually make the problem worse so I have discontinued everything except the Saline spray. Pulmy said if the pills don't work, he wants the ENT to take a look also...
    any words of wisdom would be appreciated.

  10. #50
    Join Date
    Jul 2010
    Location
    East Tennessee
    Posts
    169
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    ok... the other new med is Diflucan. Same stuff they gave me when I had the fungal skin infection but at a MUCH higher dose. With the skin I think it was 100mg once a week. This is 100mg twice a day.

Page 5 of 7 FirstFirst ... 34567 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •